MAUDE Adverse Event Report: COOK VANDERGRIFT INC. LEAD EXTRACTION EVOLUTION RL CONTROLLED-ROTATION DILATOR SHEATH SET; DRE DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

COOK VANDERGRIFT INC. LEAD EXTRACTION EVOLUTION RL CONTROLLED-ROTATION DILATOR SHEATH SET; DRE DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Model Number G23746
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Cardiac Tamponade (2226)
Date of Event 03/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Lead removal was attempted with cook devices (evolution rl controlled-rotation dilator sheath sets and needle's eye snare) and non-cook laser sheaths (14f, 16fr).When the user attempted to remove a long-term placed atrial lead, the blood pressure decreased.The user determined that cardiac tamponade occurred to open the chest.The patient condition after opening the chest is stable.
 
Additional Manufacturer Narrative
The udi information per 21 cfr 803.52 (c)(4) and 21 cfr 803.50 (b) that is required is reasonably unknown due to the device itself was discarded/not returned for investigation and the lot of the device was unknown.D1: primary udi number: unknown.E1: postal code: (b)(6).E1: phone number: (b)(6).E3: occupation: unknown.G2: other report source: unknown.The event is currently under investigation.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available or upon completion of investigation.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Additional Manufacturer Narrative
The udi information per 21cfr 803.52(c)(4) and 21 cfr 803.50(b) that is required is reasonably unknown due to the device itself was discarded/not returned for investigation and the lot of the device was unknown.D1: primary udi number: unknown.E1: title: unknown.E1: postal code: (b)(6).E1: phone number: (b)(6).E3: occupation: unknown.G2: other report source: unknown.The device was not returned for the complaint; therefore, a physical investigation could not be performed, and the customer's complaint is acknowledged, but could not be confirmed, other than by the customer's testimony.The complaint/event that was entered and reported within trackwise: "cardiac tamponade." the device history record (dhr) was reviewed.There were no signs that the device was nonconforming or that the device was not manufactured to current specifications.This complaint mode will be tracked, trended and monitored in cvi complaint handling and post market surveillance procedures.A risk assessment will be performed within trackwise.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Lead removal was attempted with cook devices (evolution rl controlled-rotation dilator sheath sets and needle¿s eye snare) and non-cook laser sheaths (14f, 16fr).When the user attempted to remove a long-term placed atrial lead, the blood pressure decreased.The user determined that cardiac tamponade occurred to open the chest.The patient condition after opening the chest is stable.

Brand Name
LEAD EXTRACTION EVOLUTION RL CONTROLLED-ROTATION DILATOR SHEATH SET
Common Device Name
DRE DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
COOK VANDERGRIFT INC.
1186 montgomery lane
vandergrift PA 15690 6065
Manufacturer (Section G)
COOK VANDERGRIFT INC.
1186 montgomery lane
vandergrift PA 15690 6065
Manufacturer Contact
timothy vogel
1186 montgomery lane
vandergrift, PA 15690-6065
7248458621
MDR Report Key21696336
Report Number2522007-2025-00004
Device Sequence Number18309751
Product Code DRE
UDI-Device Identifier10827002237466
UDI-Public(01)10827002237466(17)270930(10)N209006
Combination Product (Y/N)N
Initial Reporter CountryJP
PMA/510(K) Number
K141148
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG23746
Device Catalogue NumberLR-EVN-11.0-RL
Device Lot NumberN209006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/17/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EVOLUTION® RL CONTROLLED-ROTATION DILATOR SHEATH S.; LASER SHEATH 14F.; LASER SHEATH 16FR.; LR-EVN-13.0-RL.; LR-EVN-SH-9.0-RL.; LR-NES001.; LR-TSS-11.0.; NEEDLE¿S EYE SNARE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown